# SDR 05FDEA03768

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARC047242
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, TRAILING EDGE HAS A TWO INCH LONG CRACK IN FITTING AT XORS, 14 INCHES AFT OF INNER REAR SPAR.  REMOVED AND REPLACED SUPPORT FITTING ARCO472-42, ( PO# 509448.1) IAW DC10-30 SRM 51-33-01 VOLII.  TIMCO MECHANIC 7921, QC INSPECTOR #QC35.
